Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 43, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 6, 2022, 11:27 AM EST for Floyd County, Georgia. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2022, 11:27 AM EST (16:27 UTC)
- Expired
- Feb 8, 2022, 5:53 PM EST
- In force
- 54 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1). The gauge peaked at 24.75 ft at Feb 7, 2022, 6:00 PM EST.
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 31 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
805
WGUS42 KFFC 061627
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1127 AM EST Sun Feb 6 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-070430-
/O.NEW.KFFC.FL.W.0043.220206T1627Z-000000T0000Z/
/RMBG1.1.ER.220206T1545Z.000000T0000Z.000000T0000Z.NO/
1127 AM EST Sun Feb 6 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...From this morning until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Sunday the stage was 24 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Sunday was 24.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$7 follow-up statements
503
WGUS82 KFFC 070144
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
844 PM EST Sun Feb 6 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-071345-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T0045Z.000000T0000Z.NO/
844 PM EST Sun Feb 6 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Sunday the stage was 24.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Sunday was 24.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$036
WGUS82 KFFC 071009
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
509 AM EST Mon Feb 7 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-072215-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T0945Z.000000T0000Z.NO/
509 AM EST Mon Feb 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Monday the stage was 24.7 feet and nearly
steady.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$807
WGUS82 KFFC 071530
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1030 AM EST Mon Feb 7 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-080330-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T1415Z.000000T0000Z.NO/
1030 AM EST Mon Feb 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Monday the stage was 24.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM EST Monday was 24.7 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$633
WGUS82 KFFC 080134
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
834 PM EST Mon Feb 7 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-081345-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T2230Z.000000T0000Z.NO/
834 PM EST Mon Feb 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Monday the stage was 24.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 PM EST Monday was 24.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$105
WGUS82 KFFC 080940
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
440 AM EST Tue Feb 8 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-082145-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T2230Z.000000T0000Z.NO/
440 AM EST Tue Feb 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Tuesday the stage was 24.6 feet and nearly
steady.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$991
WGUS82 KFFC 081529
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1029 AM EST Tue Feb 8 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-090330-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/RMBG1.N.ER.220206T1545Z.220207T2230Z.000000T0000Z.NO/
1029 AM EST Tue Feb 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coosa River near Rome Mayos Bar L & D Park.
* WHEN...Until further notice.
* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
fields and pastures along the river upstream and downstream from
the gage on the old Lock and Dam behind the Trading Post. The boat
ramp will be mostly under water at the Lock and Dam park.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Tuesday the stage was 24.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM EST Tuesday was 24.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$303
WGUS82 KFFC 082253
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
553 PM EST Tue Feb 8 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County.
GAC115-090000-
/O.CAN.KFFC.FL.W.0043.000000T0000Z-220208T2253Z/
/RMBG1.N.ER.220206T1545Z.220207T2230Z.220208T1851Z.NO/
553 PM EST Tue Feb 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Coosa River near Rome Mayos Bar L & D Park.
* ADDITIONAL DETAILS...
- At 4:45 PM EST Tuesday the stage was 23.4 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
3427 8542 3428 8537 3423 8526
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 11:00 AM EST, 27 minutes earlier.
Area forecast discussion, Feb 6, 11:00 AM EST, 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1100 AM EST Sun Feb 6 2022 .UPDATE... Most of the CWA remains clear and cool late this morning, though clouds and a few light rain showers continue to encroach slowly into far southeast portions of the area. This trend will continue into the afternoon with clouds and light showers slowly spreading a bit farther north and west, though clear skies will persist for the remainder of the area into the evening. RW .PREV DISCUSSION... /Issued 626 AM EST Sun Feb 6 2022/ UPDATE... For 12z TAFs/Aviation discussion. PREV DISCUSSION... /Issued 328 AM EST Sun Feb 6 2022/ SHORT TERM /Today through Monday/... Mainly clear and chilly across much of north and central GA this morning with the exception of our far southeast counties, where some clouds are increasing from the south/east ahead of surface wave/low just off the NE Florida coast. 2AM (07z) temperatures ranged from the mid 20s across north and west-central GA to around 40F across far southeast areas (Swainsboro to Vidalia). Over the next 24-36 hours, a couple of features will result in only minimal impacts across the forecast area. First, later today into early Monday, the weak sfc low/wave off the Florida coast will continue to send some Atlantic moisture north and west across the area. Clouds will eventually overspread much of the area by this evening with the deeper moisture and threat for a few -SHRA confined to areas mainly south/east of I-85. Temperatures will remain above freezing through Monday morning where any precip may occur, at this time. By Monday afternoon, the sfc wave should be far enough northeast of us that any lingering rain showers will diminish. However, an upr trough digging south will merge with some Gulf moisture and result in another shot of precip across parts of middle GA (mainly south of a Columbus to Macon line). By the time a reinforcing shot of colder air arrives heading into Monday night, any organized precip is expected to be well east of the area. With increasing clouds today and clouds holding strong into Monday, temperatures will struggle to warm much -- remaining 5-10F degrees below normal (daytime highs). DJN.83 LONG TERM /Monday Night through Saturday/... Surface low pressure system will begin to pull away from the SE US coast by Monday night. This low will move up the coast of the Carolinas and then out into the Western Atlantic. A dry cold front looks to move through on Thursday. A second front looks to impact the area during the weekend. The GFS and ECMWF are in fairly good agreement that the Wednesday/Thursday front will remain dry. However, the big differences do come in for the front for next weekend. The GFS is dry while the ECMWF is producing pretty good QPF. For now, will stick with the blend. NListemaa AVIATION... 06Z Update... VFR conditions will prevail everywhere through the rest of the night/early morning. Clouds will gradually increase from the south and east, with MVFR cigs possible at KCSG and KMCN btwn 16-18z, reaching KATL and surrounding sites btwn 03-05z. A few very light showers are possible after 00z around KMCN otherwise everyone should remain dry through the 06z/Monday time period. Easterly winds will generally prevail through the period. //ATL Confidence...06Z Update... High all elements. DJN.83 AVIATION... 12Z Update... VFR conditions to start the day will give way to some lower (MVFR) clouds increasing from south to north. Southern sites will see the low clouds sooner (17-18z) with MVFR cigs likely expected around KATL by 03-04z this evening. Winds will pick up from the East this morning with a few gusts possible as winds aloft (~2kft) mix down to the sfc. At this time, the only site that could measurable precip is KMCN, but it will be light (< 0.10"). //ATL Confidence...12Z Update... Medium to high on ceiling heights and timing. High all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 34 48 31 54 / 20 20 0 0 Atlanta 36 49 30 51 / 5 10 0 0 Blairsville 28 47 24 48 / 5 5 0 0 Cartersville 33 49 28 50 / 5 5 0 0 Columbus 40 53 33 57 / 5 10 5 0 Gainesville 34 48 31 52 / 10 10 0 0 Macon 39 52 33 59 / 20 20 5 0 Rome 32 53 28 53 / 0 0 0 0 Peachtree City 35 50 30 53 / 10 10 0 0 Vidalia 41 52 39 59 / 50 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Feb 6, 5:00 AM EST, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EST Sun Feb 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EST Sun Feb 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 11:09 PM EST | River Flood Warning | FFC | Fayette, Spalding | 7 hr |
| Feb 5, 11:14 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 68 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.